ResearcherID Thomson Reuters  

Chirka, Evgenii M
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: Q-4537-2016
URL: http://www.researcherid.com/rid/Q-4537-2016
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Hermite-Pade approximants for meromorphic functions on a compact Riemann surface
 Author(s): Komlov, A. V.; Palvelev, R. V.; Suetin, S. P.; et al.
 Source: Russian Mathematical Surveys Volume: 72 Issue: 4 Pages: 671-706 Published: 2017
 Times Cited: 1
 DOI: 10.1070/RM9786
added
17-May-18
2.  Title: On removable singularities of complex analytic sets
 Author(s): Chirka, E. M.
 Source: Sbornik Mathematics Volume: 208 Issue: 7 Pages: 1073-1086 Published: 2017
 Times Cited: 0
 DOI: 10.1070/SM8756
added
17-May-18
3.  Title: Removable singularities of holomorphic functions
 Author(s): Chirka, E. M.
 Source: Sbornik Mathematics Volume: 207 Issue: 9 Pages: 1335-1343 Published: 2016
 Times Cited: 1
 DOI: 10.1070/SM8665
added
17-May-18
4.  Title: Alexander Ivanovich Aptekarev (on his 60th birthday)
 Author(s): Buchstaber, V. M.; Dubinin, V. N.; Kaliaguine, V. A.; et al.
 Source: Russian Mathematical Surveys Volume: 70 Issue: 5 Pages: 965-973 Published: 2015
 Times Cited: 0
 DOI: 10.1070/RM2015v070n05ABEH004971
added
19-Jan-17
5.  Title: On the -problem with L (2)-estimates on a Riemann surface
 Author(s): Chirka, E. M.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 290 Issue: 1 Pages: 264-276 Published: AUG 2015
 Times Cited: 3
 DOI: 10.1134/S0081543815060231
added
19-Jan-17
6.  Title: Vladimir Mikhailovich Miklyukov (obituary)
 Author(s): Avkhadiev, F. G.; Botvinnik, V. A.; Vodop'yanov, S. K.; et al.
 Source: Russian Mathematical Surveys Volume: 69 Issue: 3 Pages: 565-568 Published: 2014
 Times Cited: 0
 DOI: 10.1070/RM2014v069n03ABEH004901
added
19-Jan-17
7.  Title: Harnack inequalities, Kobayashi distances and holomorphic motions
 Author(s): Chirka, E. M.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 279 Issue: 1 Pages: 194-206 Published: DEC 2012
 Times Cited: 2
 DOI: 10.1134/S0081543812080135
added
19-Jan-17
8.  Title: Holomorphic motions and uniformization of holomorphic families of Riemann surfaces
 Author(s): Chirka, E. M.
 Source: Russian Mathematical Surveys Volume: 67 Issue: 6 Pages: 1091-1165 Published: 2012
 Times Cited: 2
 DOI: 10.1070/RM2012v067n06ABEH004819
added
19-Jan-17
9.  Title: On nonimbeddability of Hartogs figures into complex manifolds
 Author(s): Chirka, E.; Ivashkovich, S.
 Source: Bulletin De La Societe Mathematique De France Volume: 134 Issue: 2 Pages: 261-267 Published: 2006
 Times Cited: 6
added
19-Jan-17
10.  Title: F. and M. Riesz theorem for CR functions
 Author(s): Chirka, EM; Rea, C
 Source: Mathematische Zeitschrift Volume: 250 Issue: 1 Pages: 1-6 Published: MAY 2005
 Times Cited: 2
 DOI: 10.1007/s00209-004-0710-8
added
19-Jan-17
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: